MathSciNet Relay Station
MathSciNet bibliographic data
MR2294428 41A60 (33C45)
Dai, Dan; Wong, Roderick Global asymptotics of Krawtchouk polynomials—a Riemann-Hilbert approach. Chin. Ann. Math. Ser. B 28 (2007), no. 1, 1–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement